# SDR DALA2021102106562

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 7,149 hours, 3,234 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Limits
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WE GOT F/CTL FLAPS LOCK. PERFORMED BITE OF SFCC 1&2 FOUND FLP RH PROX SNSR 38CV PER A321 TSM 27-51-00. INSP R/H FLAP 1&@ FOUND SEAL BETWEEN FLAP 1&2 MISSING ON CDL (27-00-08). REMOVED & REPLACED SNSR 38CVPER A321 AMM 27-51-44 CK NORMAL. PERFORMED FLAP READ OUT OF THE POSITION PICK OFF UNITS RT & LTAPPU DATA ASYMMETRY INFO TO BE WITHIN LIMITS OF APPU & FPPU READINGS +/- 0.2 OF EACH OTHER. NO ADJUSTMENTS OF INTERCONNECTING STRUT PERFORMED RETRACT & EXTENED OF FLAPS OPS CK NORMAL NO MSG OR DISAGREEMENT NOTED , SEAL BETWEEN I/B & O/B SEE LOG PAGE 8190402. C/W ODI PREVENTION AMDS W/C 0550-9001-A321FAM. REMOVED BOLT FROM ROD END FOR OPS CK OF SNSR. RII INSPECTION OF ROD INTERCONNECTOR FWD BOLT RE-INSTALLED & OPS CK C/W ( QC STAMP 5158) 598514 OPS CK OF PROX SNSR OK PER  / A321 AMM 27-51-00-710-002A. A/C READY FOR SVC. (LP# 7969164)
